MathSciNet Relay Station
MathSciNet bibliographic data
MR1813544 (2002c:42026) 42B25 (46E30 46M35)
Martín, Joaquim; Milman, Mario Gehring's lemma for nondoubling measures. Michigan Math. J. 47 (2000), no. 3, 559–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement